MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ STERI-STRIP¿ REINFORCED SKIN CLOSURES; STERI-STRIP SKIN CLOSURES

3M HEALTH CARE 3M¿ STERI-STRIP¿ REINFORCED SKIN CLOSURES; STERI-STRIP SKIN CLOSURES
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Unspecified Infection (1930); Necrosis (1971)
Date of Event 01/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information was not provided.The product lot number was unknown.End of report.
 
Event or Problem Description
A hospital in france reported r1547 3m¿ steri-strip¿ reinforced skin closures were applied to a patient's incision following a "tummy tuck" procedure.The hospital alleged the patient experienced erythema, pruritus, and later superficial necrosis and infection.The patient allegedly required a surgical revision, negative pressure therapy and hospitalization.

Brand Name
3M¿ STERI-STRIP¿ REINFORCED SKIN CLOSURES
Common Device Name
STERI-STRIP SKIN CLOSURES
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8433069
Report Number2110898-2019-00040
Device Sequence Number2675412
Product Code KGX
UDI-Device Identifier30707387023646
UDI-Public30707387023646
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberR1547
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2019
Initial Report FDA Received Date03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;